# SDR NACA2023091900002

- Difficulty date: September 19, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 109,707 hours, 20,034 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND NOTICED EVIDENCE OF FUEL LEAK AT RH IB WING AREA. REMOVED AND REPLACED FRONT SPAR FITTING O-RING AND RETAINING RINGS PER AMM 28-22-07 OPS AND LEAK CHECK GOOD. BONDING RESISTANCE OPS CHECK GOOD PER SWPM 20-20-00
